Testosterone and kidney

Common Questions and Answers about Testosterone and kidney

androgel

Avatar n tn t get to sleep or hotness wakes me, as ell as the hoteness i have palpatations and feeling iam going to faint. two weeks a go i had a kidney infection and these night/hot sweats, kidney infection went but the insomnia and hotness have remained, what could this be, my dr has said that iam too young for hormone problems she said it's general anxiety disorder, this week i have started mitrazapine, i'm sleeping well but feel very down on it, could you shed some light on this?
Avatar n tn My testosterone level and triglycerides level are high. The doctor ordered glucose tolerance test and sure enough the results came back that I have insulin resistance. The doctor then put me on Metformin. I have been on Metformin for almost a year now and my dose was increased from 500mg to 1000mg a day. I am have several dry skin, my hair keeps falling off, and diarrhea.
Avatar f tn Make sure the t3 and t4 test are actually the FREE t3 and the FREE t4 and not the TOTAL t3 and t4. Then post them here with laboratory reference ranges, so members can comment.
Avatar m tn My thyroid and pituitary tests were normal and my testicles have no lumps or issues leaving my adrenal glads as suspect--and the pains in my kidney area and my foamy urine really narrow it down! (foamy/frothy urine is also a symptom of adrenal disease) So now I know where my anxiety, irritability, occasional insomnia, and inability to concentrate come from--my elevated testosterone.
Avatar m tn Have they checked for a kidney infection? I had similar symptoms from a kidney infection. Good luck and I hope your drs figure it out soon.
Avatar m tn Also the causes of low testosterone can be primary, secondary or tertiary and all the causes need to be ruled out. Your husband may need a series of investigations like urine examination, urine culture, ultrasound or cystoscopy to confirm the diagnosis. Please consult a urologist and get it done. I hope it helps. Take care and regards.
Avatar m tn BP can also go to higher side after a physical activity like climbing stairs, running etc and this comes back to normal after rest. It can also be to due to anxiety and stress. Hence careful tests like kidney function test, stress test or treadmill test, ECHO, EKG, BP monitoring, and complete hormonal profile needs to be done. I understand most of these test have been done.
Avatar f tn Other than that there is an increase in LH (leutinizing hormone), total testosterone and free testosterone and maybe an increase in prolactin levels and decrease in estrogen levels. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar m tn Nathaniel Katz reviewed data from his patients showing that in opiate users, total testosterone was half that of nonusers and free testosterone was one third that of nonusers. Older age was also a significant factor leading Dr. Katz to conclude that age-related declines in testosterone may be accelerated in opiate users." IF this is the case with you then there are supplements that can address this problem. I'd consult a urologist.
Avatar n tn What are the exact results of your T3 and T4 and were those Free T3 and Free T4 or were they Total T3 and Total T4? Testing for the Totals is obsolete and of limited value, but many doctors still test them, instead of the Frees. Often if you have a pituitary issue, other pituitary hormones will be off, as well. Have you been tested for TSH, FSH, LH, ACTH, etc? Typically, provided that nothing else is wrong, low testosterone would be treated with replacement hormones.
Avatar n tn The normal level of testosterone is between 350 and 1,000 nanograms per deciliter (ng/dl) but ED is a multifactorial condition and testosterone is not the only possible cause. SSRIs are also a major cause of ED but not all antidepressants have sexual side effects (e.g. STABLON is considered safe and may even improve your libido). You said you were going to see a doctor soon. Don't forget to tell him about the antidepressants you're currently taking and keep us posted on that.
Avatar m tn I have been taking whey and casein protein as well as creatine (assault) (and a multi and fish oil). I am thinking about adding DAA (anotest), tribulus, and CLA to my supplements. Do I need to worry about any side effects such as gyno or hair loss with any increasing testosterone? Should I take any kind of estrogen inhibitor? Thanks.
Avatar f tn I have a huge kidney stone that is to big to pass so a stent was put in and I plan to have lipotripsy done soon and have the stent removed. I am 47 and am going through the change. I was on testosterone injections for over a year but the side effects were to much so I quit taking the injections about a month ago. I haven't had a period in over a year but I started bleeding yesterday. How do I find out if the bleeding is from my stent or am I having a period?
Avatar m tn I talked to my PCP and he checked my testosterone and it was very low. Everything reversed once I started the testosterone replacement program and everything seems to be normal now. Good luck.
Avatar n tn The sequence includes nerve impulses in the brain, spinal column, and area around the penis, and response in muscles, fibrous tissues, veins, and arteries in and near the corpora cavernosa. Damage to nerves, arteries, smooth muscles, and fibrous tissues, often as a result of disease, is the most common cause of ED.
Avatar n tn I have a male friend who has low testosterone, kidney stones, had to have his gallbladder removed because of inactivity, no energy, a fused neck, and sharp pains on the left side of his head. Can anyone give me any ideas as to what is going on with him??? He went to a urologist today who sent him to a specialist but wouldn't give him any ideas of what may be going on with him. Can you please help!???
Avatar m tn I identify as transgender and have been taking a low dose of Testosterone (30mg weekly) for the past 8 months. I am taking testosterone to also stop my period, I've had problems with endometriosis and cysts in the past. I'm wondering if I am having so much pain because my ovaries have not completely shut off ? I really don't know what it could be at this point. Is there something that would not show up in the ultrasound that I need to be aware of?
Avatar f tn You can have a normal testosterone level but if alot of it is bound up to protein it does u no good . The supplement is Funugreek. It releases bound testosterone. I use and it works, test proved it, liquid is the best!
Avatar m tn But long term use of testosterone and other steroids have transient effects and there is no scientific evidence that performance is enhanced. There is abuse liability so I would suggest you to follow up with a physician or endocrinologist for case to case prescriptions. Take care!
Avatar f tn Suboxone not only effects sex drive it effects Testosterone levels. There is a lot of misunderstanding of this out there. Viagra and Cialis without sex drive equals an erection that allows for sex but no satisfaction to the male if there is no drive. Low testosterone causes low sex drive and erectile dysfunction.